# SDR 97ZZZM284

- Difficulty date: December 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 389
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL FOUND THE FORWARD CARGO COMP, FRAME AT STATION 389 LONGERON 29R IS CRACKED APPROXIMATELY .5 LONG.  REMOVED CRACKED FRAME STATION 389 AND L29R APPROX 5 INCH, FABRICATED FRAME AND REPAIR SPLICES AND REPAIR PLATES AND INSTALLED IAW DC-9 SRM 53-03 FIG 24 SHEET 1 AND 51-30-2.  (M)
